MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. STEM REVISION; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. STEM REVISION; HIP COMPONENT
Model Number PHA00606
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent index surgery on (b)(6) 2015.However, patient had pain and recurrent instability and underwent revision surgery on (b)(6) 2017.The cup, screws, liner, head and neck were revised.The stem pha00606, stem revision "profemur® z", lot: 068501170 was not revised.This revision surgery has been captured under microport incident group (b)(4).During revision surgery, patient was implanted with a phac1252 profemur® neck var/val 8dg short cobalt chrome and a (b)(4) cocr transcend® femoral head 28mm slt taper x-long from wright medical.Patient received also a liner, insert and acetabular shell from stryker medical.Since her revision on (b)(6) 2017, patient has been complaining of issues but has not yet indicated what those issues are.Patient was told she needed another revision however it has not been indicated if it has happened yet.Chromium level is current 0.2.

Brand Name
STEM REVISION
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key14490661
Report Number3010536692-2022-00204
Device Sequence Number12092626
Product Code LPH
UDI-Device IdentifierM684PHA006061
UDI-PublicM684PHA006061
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021346
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA00606
Device Catalogue NumberPHA00606
Device Lot Number068501170
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/03/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2022
Supplement Date Received by Manufacturer05/03/2022
Initial Report FDA Received Date05/24/2022
Supplement Report FDA Received Date07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale